MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545940
Medical Device Problem Codes Detachment of Device or Device Component (2907); Failure to Deflate (4060)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.Imdrf device code a0501 captures the reportable event of balloon detachment.Imdrf patient code e2008 captures the reportable event of unretrieved device fragment.Imdrf impact code f2301 captures the reportable event of additional device required (grasping forceps).
 
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was attempted to be used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat a tight biliary stricture performed on (b)(6) 2025.During the procedure, the balloon was unable to fully deflate, and the balloon sheared off.The physician tried balloon extraction using grasping forceps but was unable to retrieve the deflated balloon from the duct.The patient was stented past the balloon as planned at the start of the procedure and the procedure was completed successfully.No further information has been obtained despite good faith efforts.The balloon remained in the patient, and the patient was given post procedure antibiotics in recovery.

Brand Name
HURRICANE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23709033
Report Number3005099803-2025-06573
Device Sequence Number18821437
Product Code FGE
UDI-Device Identifier08714729283850
UDI-Public(01)08714729283850(17)260730(10)34534627
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130484
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberM00545940
Device Catalogue NumberM00545940
Device Lot Number0034534627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/03/2025
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown